Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having a medical abortion, vomited after taking mifepristone. Should I repeat or carry on with misoprostal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11939 Questions
i am having a medical abortion but i vomited 2 hours after taking mifepristone 200mg. i am not sure if i vomited the tablet out. should i repeat mifepristone or carry on with misoprostol after 2 days. also misoprostol alone cause problems. how will i know if the mifepristone has worked or not?
Posted Thu, 23 May 2013 in General Health
Answered by Dr. Michelle Gibson James 31 minutes later
HI, thanks for using healthcare magic

Mifepristone reaches it peak level in the blood 90 minutes after it is taken so it would have been absorbed before the vomiting occured which was at 120 mins after using the medication.
With this is in mind , you can continue on the protocol your doctor would have given you for the medication.

The use of the medical abortive agents can result in bleeding and cramping abdominal pain especially after the misoprostol is taken. This protocol has an effective rate of 92% and should be effective for you.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor